I finally realized I need to discuss my situation. I was on the Butrans 10mcg patch for 12 weeks until I discontinued using last Saturday after my pain management doctor ordered an MRI for my migraine headaches I was getting every couple weeks along with about 30 other headaches I've had since starting the patch. Before I started the patch I was up to taking 5 - 10/325 Norco per day for multiple hand surgeries and procedures. After I started the patch I was able to get down to 3 Norco per day but felt I could not reduce anymore from there. I stopped wearing the patch after my MRI since I had to take it off any way because of the side effects I was experiencing (Headache, muscle aches, insomnia, nausea). I felt the patch was blocking the Norco from doing it's job and I wasn't getting the pain relief I needed from the patch. It's day 4 since I discontinued using the patch and I'm going through some pretty severe withdrawal symptoms (exteme lower back pain, nausea, feel like vomiting but haven't, and that all over feeling of pain). I took 6 Norco Tuesday, 5 Norco Wednesday and now today I will most likely take 5 again. I hope to get past the withdrawal symptoms from the patch and be able to take the 3 Norco a day I am prescribed without using the patch. I have not told my pain doctor that I stopped the patch and hope I have not screwed myself. Any input from anybody to what I can do to get through the patch withdrawal easier or if I screwed up by going against my doctors prescribed approach to handle my pain? I felt the patch was doing more harm than good and if I can just take the 3 Norco a day vs. the 5 a day I was taking before the patch it would be a win for me for now.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.